# SDR SWI202408210700

- Difficulty date: June 2, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,334 hours, 38,612 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1352997 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1352408 FOUND 30 DENTS ON RH FLIGHT SPOILER UPPER SKIN. (FLIGHT 5057 - FILED CLOSED)REMOVED AND REPLACED RH FLIGHT SPOILER IN REFERENCE WITH AMM 27-64-05.  OPS CHECKED GOOD AT THIS TIME.
